# SDR ASOA20150513113

- Difficulty date: May 13, 2015
- Submitted: May 14, 2015
- Operation: Air carrier
- Aircraft: N21130
- Make and model: Emb EMB-145XR
- Aircraft serial: 145704
- Aircraft time: 34,475 hours, 19,890 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Part number: 14525302007
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK THE PAX DOOR LOWER FRAME SUPPORT WAS FOUND TO BE CORRODED.  MAINTENANCE REMOVED THE CORROSION AND PERFORMED A DOUBLER REPAIR IAW EC5210-01343.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
